Alert archive / Mississippi / Flash Flood Watches in 2014
Flash Flood Watch 13, NWS Jackson, MS
NWS Jackson, MS issued this flash flood watch at Dec 27, 2014, 4:23 AM CST for 40 counties in Mississippi; Concordia Parish, Louisiana. It took effect at Dec 27, 2014, 12:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2014, 4:23 AM CST (10:23 UTC)
- In effect from
- Dec 27, 2014, 12:00 PM CST
- Expired
- Dec 28, 2014, 8:54 AM CST
- In force
- 21 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- None
All 41 counties
Concordia Parish, LA, Adams County, MS, Attala County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 27 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766 WGUS64 KJAN 271023 FFAJAN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 423 AM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH SUNDAY FOR MUCH OF CENTRAL MISSISSIPPI AND A PORTION OF NORTHEAST LOUISIANA... LAZ026-MSZ026>033-036>039-042>066-072>074-271830- /O.NEW.KJAN.FF.A.0013.141227T1800Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA... EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN... WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 423 AM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM NATCHEZ TO VICKSBURG TO GRENADA. * FROM NOON CST TODAY THROUGH SUNDAY AFTERNOON * RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED THIS WEEKEND WITH LOCALLY HIGHER AMOUNTS POSSIBLE. GIVEN WET GROUND CONDITIONS FROM RECENT HEAVY RAIN IN THE WATCH AREA...HEAVY RAINFALL RATES COULD CAUSE RAPID RUN-OFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ EC
5 follow-up statements
317 WGUS64 KJAN 271818 FFAJAN FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 1218 PM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH SUNDAY FOR MUCH OF CENTRAL MISSISSIPPI AND A PORTION OF NORTHEAST LOUISIANA... LAZ026-MSZ026>033-036>039-042>066-072>074-280230- /O.CON.KJAN.FF.A.0013.000000T0000Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA... EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN... WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1218 PM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM NATCHEZ TO VICKSBURG TO GRENADA. * THROUGH SUNDAY AFTERNOON * RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED THIS WEEKEND WITH LOCALLY HIGHER AMOUNTS POSSIBLE. GIVEN WET GROUND CONDITIONS FROM RECENT HEAVY RAIN IN THE WATCH AREA...HEAVY RAINFALL RATES COULD CAUSE RAPID RUN-OFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AEG
899 WGUS64 KJAN 272124 FFAJAN FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 324 PM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH IN EFFECT THIS EVENING THROUGH SUNDAY FOR MUCH OF CENTRAL MISSISSIPPI AND A PORTION OF NORTHEAST LOUISIANA... LAZ026-MSZ026>033-036>039-042>066-072>074-280530- /O.CON.KJAN.FF.A.0013.000000T0000Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA... EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN... WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 324 PM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI. * THROUGH SUNDAY AFTERNOON * RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED THIS WEEKEND WITH LOCALLY 5 INCH AMOUNTS POSSIBLE. GIVEN WET GROUND CONDITIONS FROM RECENT HEAVY RAIN IN THE WATCH AREA...HEAVY RAINFALL RATES COULD CAUSE RAPID RUN-OFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 26
865 WGUS64 KJAN 280340 AAA FFAJAN FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 940 PM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT THROUGH SUNDAY AFTERNOON FOR MUCH OF CENTRAL MISSISSIPPI AND A PORTION OF NORTHEAST LOUISIANA... LAZ026-MSZ026>033-036>039-042>066-072>074-281145- /O.CON.KJAN.FF.A.0013.000000T0000Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA... EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN... WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 940 PM CST SAT DEC 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. * THROUGH SUNDAY AFTERNOON * RAINFALL AMOUNTS OF ONE TO TWO INCHES HAVE FALLEN SO FAR TODAY OVER THE WATCH AREA AND AN ADDITIONAL ONE TO TWO INCHES WITH LOCAL AMOUNTS OF THREE INCHES ARE POSSIBLE TONIGHT THROUGH SUNDAY MORNING. GIVEN WET GROUND CONDITIONS FROM RECENT HEAVY RAIN IN THE WATCH AREA...ADDITIONAL HEAVY RAINFALL RATES COULD CAUSE RAPID RUN-OFF AND FLASH FLOODING. * FLOODED ROADS CAN BE HARD TO SEE AT NIGHT. DO NOT DRIVE ACROSS FLOODED ROADWAYS. REMEMBER...TURN AROUND DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 22
145 WGUS64 KJAN 280929 FFAJAN FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 329 AM CST SUN DEC 28 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT TODAY FOR MUCH OF CENTRAL MISSISSIPPI AND A PORTION OF NORTHEAST LOUISIANA... MSZ026>030-036-042-047-281030- /O.CAN.KJAN.FF.A.0013.000000T0000Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-HOLMES-YAZOO-WARREN- INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...YAZOO CITY... VICKSBURG 329 AM CST SUN DEC 28 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH AND WEST CENTRAL MISSISSIPPI HAS BEEN CANCELLED. WIDESPREAD RAIN WILL CONTINUE OVER THE AREA TODAY...BUT HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS NOT EXPECTED. $$ LAZ026-MSZ031>033-037>039-043>046-048>066-072>074-281730- /O.CON.KJAN.FF.A.0013.000000T0000Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONCORDIA-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...KOSCIUSKO... LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND...MADISON...CANTON... CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 329 AM CST SUN DEC 28 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI. * THROUGH TODAY * RAINFALL AMOUNTS OF ONE TO THREE INCHES HAVE FALLEN SO FAR THIS WEEKEND OVER VALID PORTIONS OF THE WATCH AREA...AND AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS POSSIBLE TODAY. GIVEN WET GROUND CONDITIONS FROM RECENT HEAVY RAIN IN THE WATCH AREA...ADDITIONAL HEAVY RAINFALL RATES COULD CAUSE RAPID RUN-OFF AND FLASH FLOODING. * DO NOT DRIVE ACROSS FLOODED ROADWAYS. REMEMBER...TURN AROUND DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ EC
751 WGUS64 KJAN 281454 FFAJAN FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 854 AM CST SUN DEC 28 2014 ...ONLY LIGHT TO MODERATE RAIN EXPECTED ACROSS THE REGION THROUGH THE REMAINDER OF THE DAY... LAZ026-MSZ031>033-037>039-043>046-048>066-072>074-281600- /O.CAN.KJAN.FF.A.0013.000000T0000Z-141229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONCORDIA-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...KOSCIUSKO... LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND...MADISON...CANTON... CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 854 AM CST SUN DEC 28 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI HAS BEEN CANCELLED. RAINFALL YESTERDAY AND LAST NIGHT HAS BEEN LOCALLY HEAVY ACROSS THESE AREAS...BUT GENERALLY LESS THAN 3 INCHES IN TOTAL PRECIPITATION AMOUNTS. REPORTS OF FLOODING HAVE BEEN ISOLATED AND MINOR AT BEST WITH ONLY ONE RIVER POINT FORECAST TO GO TO MINOR FLOOD STAGE. ADDITIONAL RAINFALL MOVING BACK IN FROM THE WEST TODAY SHOULD ONLY BE LIGHT TO MODERATE IN NATURE WITH RAINFALL RATES NOT LIKELY TO CAUSE ADDITIONAL FLOODING PROBLEMS. $$ 50
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood watch went out at Dec 26, 9:11 PM CST, 7 hours 12 minutes earlier.
Area forecast discussion, Dec 26, 9:11 PM CST, 7 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 911 PM CST FRI DEC 26 2014 .UPDATE... THE PRECIP HAS PRETTY MUCH CEASED IN OUR AREA FOR NOW. MOISTURE WILL CONTINUE TO BUILD INTO THE AREA OVERNIGHT THOUGH AND ISENTROPIC ASCENT WILL INCREASE. LOOKING AT SOME OF THE HI-RES MODELS...THE ARW AND HRRR SPECIFICALLY...A LULL IS INDICATED IN THE HOURS BETWEEN 00Z AND 09Z. THIS SEEMS TO BE THE PRESENT CASE SO THEREFORE IT HAS BEEN REFLECTED IN OUR POPS GRIDS. PRECIP WILL GRADUALLY BUILD BACK INTO OUR AREA FROM THE SOUTHWEST BEFORE 12Z. THE HOURLY TEMPS AND DEWPOINTS WERE ADJUSTED FOR THIS UPDATE. OTHERWISE...THE GOING FORECAST SEEMS TO BE PRETTY GOOD. /10/ && .AVIATION... INTERMITTENT LIGHT RAIN WL CONT TO SPREAD ACROSS THE AREA FROM THE SW AND BRING BRIEF VSBY RESTRICTIONS BUT VFR CONDITIONS WL PREVAIL AT MOST TAF SITES THROUGH 12Z SAT. THE EXCEPTION WL BE GLH WHERE IFR CIGS ARE EXPECTED BEFORE 12Z SAT. CIGS WL LOWER TO IFR CONDS ALONG WITH REDUCED VSBYS SAT MORNING AS WIDESPREAD RAIN DEVELOPS OVER THE AREA. ISOLD TSTMS WL BE PSBL LATE SAT AFTN SE. IFR/LIFR CONDS WL PREVAIL SATURDAY NIGHT THROUGH SUNDAY MORNING. /22/ && .PREV DISCUSSION... /ISSUED 413 PM CST FRI DEC 26 2014/ SHORT TERM... ..FRIDAY NIGHT THROUGH MONDAY MORNING... RAINFALL IS SLOWLY INCREASING THIS AFTERNOON AND WILL CONTINUE THROUGH THE AFTERNOON AND ESPECIALLY INTO TONIGHT. CLOUDS WILL CONTINUE TO INCREASE FROM THE W AS ISENTROPIC LIFT/MOISTURE TRANSPORT SLOWLY INCREASES FROM THE W/SW. CLOUDS WILL FILL IN TONIGHT ACROSS THE AREA...KEEPING LOWS IN THE MID 50S IN THE W TO WHILE SLOWER MOVEMENT INTO THE E LOWS WILL DROP INTO THE UPPER 40S. AS THE SFC COLD FRONT SLOWLY PROGRESSES SE THROUGH THE CENTRAL PLAINS AND 80-100KT+ H3 JET/UPPER DIFFLUENCE AID IN INCREASING LIFT...EXPECT INCREASING MOISTURE TRANSPORT BEGINNING TONIGHT IN OUR THE REGION. EURO/GFS ARE IN GOOD AGREEMENT THAT ANOMALOUS PW'S...SOME 2-3 STANDARD DEVIATIONS ABOVE NORMAL AND THE 99TH PERCENTILE....WILL BEGIN TO MOVE INTO THE REGION BEGINNING LATE TONIGHT. THE LONGWAVE TROUGH OVER THE ROCKIES/NRN PLAINS WILL ONLY SLOWLY MOVE E DUE TO THE BLOCKING OF THE 590+DM H5 RIDGE OVER SW ATLANTIC. THIS SETUP WILL PUT THE REGION IN A FAVORABLE SYNOPTIC PATTERN FOR HEAVY RAIN AND SOME LOCALIZED FLASH FLOODING ...BETWEEN DEEP LONGWAVE TROUGH/SW FLOW ALOFT/STRONG SE UPPER RIDGE. AS THE SFC LOW PRESSURE SLOWLY DEVELOPS ALONG THE GULF COAST...MOVES TO THE NE AND THE COLD FRONT SLOWLY MOVES INTO THE AREA LATE THIS WEEKEND...HEAVY RAIN WILL CONTINUE SATURDAY AND INTO SUNDAY NIGHT. MODELS CONTINUE TO INDICATE THAT THERE COULD BE SOME RAINFALL TOTALS BETWEEN 2-4 INCHES. 18Z NAM/HI- RES ARW/NMM ARE INDICATING EVEN HIGHER AMOUNTS WITH SOME IN EXCESS OF 4-5 INCHES AND SHIFTED SLIGHTLY N TOWARDS THE JACKSON METRO AREA. IN AREAS WHERE CONVECTIVE DEVELOPMENT CAN OCCUR...WHICH IS POSSIBLE DUE TO ELEVATED INSTABILITY/MAUL ENVIRONMENTS...THIS IS NOT OUT OF QUESTION. MAIN AREA OF CONCERN LOOKS TO REMAIN ALONG/SE OF THE NATCHEZ TRACE CORRIDOR WHERE THE BEST MOISTURE TRANSPORT/ISENTROPIC LIFT WILL RESIDE. RAIN WILL CONTINUE THROUGH THE WEEKEND WHILE THE HEAVIEST LOOKS TO MOVE INTO OUR AREA BETWEEN 18-00Z SUNDAY. EXPECT RAINFALL TO MOVE OUT OF THE AREA EARLY MONDAY MORNING AS THE COLD FRONT MOVES THROUGH. LATER SHIFTS WILL MONITOR THE POTENTIAL FOR FLASH FLOOD WATCH IF GLOBAL/HI-RES GUIDANCE CONTINUE TO INDICATE POTENTIAL FOR EVEN HIGHER AMOUNTS. HWO/GRAPHICS ARE OUT HIGHLIGHTING THE LIMITED HEAVY RAIN POTENTIAL. ALSO OF RELEVANCE IS THE LIMITED POTENTIAL FOR SOME SEVERE WEATHER IN THE HWY 84 CORRIDOR BOTH SATURDAY AND SUNDAY. MAIN AREA FOR SATURDAY WILL BE IN NE LA/SW MS WHILE SHIFTING INTO THE SE PORTIONS OF THE AREA SUNDAY. DEWPOINTS IN THE LOWER 60S AND BETTER LAPSE RATES/SOME POTENTIAL SFC INSTABILITY WILL RESIDE WITH EFFICIENT 0-1KM AND 0-3KM BULK SHEAR APPROACHING 25-35KTS OR SLIGHTLY HIGHER. THIS WILL DEPEND ON THE EVENTUAL TRACK OF THE LOW ON WHERE THE MOST EFFICIENT WIND PROFILES WILL RESIDE BUT THIS AREA IN NE LA/SRN MS CONTINUES TO REMAIN FAVORABLE. INSTABILITY WILL BE LOWER THAN EARLIER THIS WEEK AND THUS ONLY A LIMITED CHANCE EXISTS FOR SEVERE WEATHER THIS WEEKEND. HWO/GRAPHICS ARE OUT HIGHLIGHTING THE SEVERE POTENTIAL. AS THE UPPER RIDGE WEAKENS...THE LOW PRESSURE WILL MOVE TO THE NE LATE SUNDAY NIGHT AND INTO MONDAY AND THE UPPER TROUGH WILL GRADUALLY SWING THROUGH...BRINGING THE COLD FRONT THROUGH THE REGION. TEMPERATURES WILL FALL INTO THE UPPER 30S IN THE NW DELTA WHILE ONLY IN THE 50S IN THE SE. FOR FORECAST ELEMENTS...WENT WARMER TONIGHT IN W/SW DUE TO CLOUDS/PRECIP MOVING IN. WENT SLIGHTLY COOLER SATURDAY NEAR EURO DUE TO RAIN/OVERCAST CONDITIONS. WENT CLOSER TO RAW GUIDANCE SATURDAY AND INTO MONDAY AS GUIDANCE WILL HANDLE THE TEMPS WITH THE FRONTAL PASSAGE BETTER THAN MOS. RELEVANT PORTION OF THE PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ LONG TERM... ..MONDAY INTO LATE NEXT WEEK... EXPECT COOLER AND DRIER WEATHER BEHIND THE FRONT FOR THE MON NIGHT THROUGH TUES NIGHT PERIOD WITH TEMPERATURES GENERALLY NEAR SEASONAL AVERAGES. AS WE GO INTO MID WEEK...MODELS ARE IN GENERAL AGREEMENT THAT A MASSIVE ARCTIC AIRMASS WILL SURGE SOUTHWARD THROUGH THE PLAINS AND EXPAND INTO THE LOWER MS VALLEY REGION NEW YEAR'S EVE. THE LARGEST TEMPERATURE ANOMALIES ARE EXPECTED TO STAY WEST OF THE ARKLAMISS BASED ON THE PRESSURE PATTERN...BUT IT WILL BE SUCH A STRONG HIGH PRESSURE CENTER THAT SUFFICIENTLY COLD AIR FOR WINTER WEATHER POTENTIAL MAY EXIST INTO NORTHERN PORTIONS OF THE AREA AS SOUTHWEST FLOW JUXTAPOSES THE SHALLOW MODIFYING ARCTIC AIR. ALTHOUGH GFS/ECMWF ARE BEARISH WITH QPF FOR MID/LATE WEEK...THE AIRMASS OVER THE GULF WILL CONTINUE TO BE UNSEASONABLY MOIST AND PRIME FOR QUICK NORTHWARD TRANSPORT WITH THE SLIGHTEST DISTURBANCE AND BACKING OF LOW LEVEL FLOW GIVEN THE STRONG GULF COAST BAROCLINIC ZONE. GUIDANCE IS SLIGHTLY SLOWER ON MOISTURE RETURN ON NEW YEARS EVE AND ONLY INCLUDED MENTION OF RAIN FOR NOW. HOWEVER...THERE EXISTS A POSSIBILITY SOME OF THAT MOISTURE COULD MOVE FURTHER N OVER TOP THE SHALLOW ARCTIC AIRMASS...WHICH COULD BRING THE CHANCE FOR WINTRY PRECIP. WE WILL CLOSELY MONITOR THAT POSSIBILITY. IT DOES NOT APPEAR THE ARKLAMISS WILL EXPERIENCE OVERLY COLD TEMPERATURES GIVEN THE TREND FOR INCREASING SOUTHERN STREAM SEPARATION/DOMINANCE AND NRN STREAM RETREAT. /EC/DC/ && HYDROLOGY...WILL CONTINUE MENTION OF 2-4 INCHES OF RAIN ACROSS THE SOUTHEASTERN PORTION OF OUR FORECAST AREA IN OUR GRAPHICS AND THE HAZARDOUS WEATHER OUTLOOK. THIS RAIN MAY HAVE SOME IMPACT SINCE IT FOLLOWS SO CLOSELY BEHIND THE HEAVY RAIN THAT FELL IN THAT REGION ON TUESDAY. RAINFALL RATES WILL BE CRITICAL AS TO WHETHER THIS BECOMES A FLASH FLOODING EVENT OR JUST A SOAKING RAIN. CONTINGENCY FORECASTS COMPLETED BY THE LOWER MISSISSIPPI RIVER FORECAST CENTER FOR AREA RIVERS INDICATE THAT EVEN WITH THIS HEAVY RAINFALL...RIVERS SHOULD REMAIN MOSTLY BELOW FLOOD STAGE. IF THE RAIN IS A BIT HEAVIER THAN EXPECTED...A FEW RIVER POINTS MAY REACH INTO THE MINOR FLOOD CATEGORY. OVERALL RIVER IMPACT IS EXPECTED TO BE LOW. HAVE ISSUED A HYDROLOGIC OUTLOOK AS A PREVIEW FOR A POTENTIAL FLOOD WATCH. /SW/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 53 63 59 60 / 55 100 94 89 MERIDIAN 48 59 56 65 / 32 100 95 81 VICKSBURG 55 66 53 54 / 65 100 92 85 HATTIESBURG 53 63 63 70 / 45 100 95 70 NATCHEZ 57 67 56 57 / 65 100 94 83 GREENVILLE 53 63 46 50 / 61 100 89 61 GREENWOOD 53 61 50 52 / 42 100 92 73 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Dec 26, 1:41 PM CST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 141 PM CST FRI DEC 26 2014 ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040-041-271945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- 141 PM CST FRI DEC 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ015-016-MSZ030>033-037>039-042>058-064>066-271945- RICHLAND-MADISON LA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES- 141 PM CST FRI DEC 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY FLOODING THREAT...LIMITED TIMING...SATURDAY HEAVY RAINFALL IS EXPECTED TO BEGIN SATURDAY AND LAST THROUGH SUNDAY NIGHT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY HEAVY RAIN...AND POSSIBLE FLOODING...IS EXPECTED TO CONTINUE SATURDAY NIGHT THROUGH SUNDAY NIGHT. STORM TOTALS OF 2 TO 4 INCHES ARE POSSIBLE WITH LOCALLY HEAVIER AMOUNTS. SEVERE STORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SATURDAY THROUGH SUNDAY NIGHT. LAZ023>026-MSZ059>063-072>074-271945- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-MARION-LAMAR-FORREST- 141 PM CST FRI DEC 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...SATURDAY FLOODING THREAT...LIMITED TIMING...SATURDAY HEAVY RAINFALL AND POSSIBLE FLOODING...AND A FEW SEVERE STORMS ARE POSSIBLE ON SATURDAY. THE HEAVY RAIN WILL CONTINUE THROUGH SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY ESPECIALLY TO THE EAST OF INTERSTATE 55. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY HEAVY RAIN...AND POSSIBLE FLOODING...IS EXPECTED TO CONTINUE SATURDAY NIGHT THROUGH SUNDAY NIGHT. STORM TOTALS OF 2 TO 4 INCHES ARE POSSIBLE WITH LOCALLY HEAVIER AMOUNTS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SATURDAY THROUGH SUNDAY. 2 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 1:21 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 39 min |
| Dec 27, 1:29 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Dec 27, 2:02 PM CST | Special Weather Statement | JAN | Warren | 33 min |
| Dec 27, 2:25 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 12 min |
| Dec 27, 2:42 PM CST | Special Weather Statement | JAN | Yazoo | 28 min |
| Dec 27, 3:52 PM CST | Special Weather Statement | JAN | Claiborne | 28 min |
| Dec 27, 12:57 PM CST | Special Weather Statement | JAN | Tensas | 28 min |
| Dec 27, 2:36 PM CST | Special Weather Statement | JAN | Concordia | 29 min |
| Dec 27, 3:05 PM CST | Special Weather Statement | JAN | Richland | 30 min |
| Dec 27, 4:08 PM CST | Special Weather Statement | JAN | Richland | 32 min |
Nearby
Flash Flood Watches in Mississippi, 2014Flash Flood Watches in Louisiana, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.